GoneLiftin29's picture
GoneLiftin29
  • 190
578

Extra Irritable

ad

So i have about 10yrs cycling and im on my 5th year or blast& cruise. Havent had bloods pulled in 10mo but this is new to me…
So my cruise is 150mg (75mg 2x week). Anything less I might as well be on nothing. Endocrine system is fried af this point. Bloods look good, E2, cholesterol etc. Just started another blast of 700mg (250mg Test Cyp with 100mg Test Propinate 2x per week)& I’m noticing that I have zero tolerance to ANYTHING from dropping my phone to spilling a drop of coffee. I’m legit flipping out & “raging “ hard. Super irritable, upset, etc…& there’s nothing going on in my life that’s changed or for me to be feeling this way. I’ve tanked my Estrogen before& I’ve felt lethargic, bummed out etc… What I’m experiencing now is I want to get violent ( old vice I’ve since kept at bay& in check).
I’m 43yrs old, minimal stressors in my life( same problems we all go through in life& I’m asking the community here without bloods does this seem like possible ELEVATED ESTROGEN ?!!
Respectfully, I’d appreciate any feedback and personal experience with possible elevated Estrogen.
Again, I don’t aromatize much. I have Proviron, Anastrozole, Aromasin, in case I’ve ever needed it.
I do take 25mg Proviron 3x per day.
Thanks in advance everyone.

SwolePumps's picture

This is a tough, it could be your e2 is crashed or even really spiked. At the very least I would get a blood test to see where your levels are at. I know it’s a basic answer, but bloods really tell all.

GoneLiftin29's picture

I’m definitely thinking it’s spiked not crashed.
Thank you brother

Owes a Review × 2 In a promo × 2
Qames1980's picture

I can really only speak for myself but when my E2 went from 48 to 7.4 I had hair loss and big time irritability. Like, I had to make an effort to not rage post on stupid stuff on Facebook.

Labs are probably going to give you your answer…

Post what the reason is though when you find out. We’re all learning.

In a promo × 2
GoneLiftin29's picture

Thanks brother

Owes a Review × 2 In a promo × 2
Jockstrap's picture

Prop gone in 48hrs so that roller coaster of spikes and dips is goofy.

Bp will add to issues.

You sure its not tren?

GoneLiftin29's picture

BP IS normal .
Yes I’m sure it’s not tren.
I’m thinking it’s elevated estrogen.
Definitely not crashed. Thanks brother

Owes a Review × 2 In a promo × 2
press1's picture

You just need to spend 5 minutes per day on Daily Bitches mate - that will sort you out LOL

As Pantera said ' Just 5 Minutes Alone' ......

That being said, I really can't see why you 'd be feeling violent on 700mg of Testosterone per week - if anything you should be feeling happy.

sandman3698's picture

I'd try dropping the prop. Just doing 500 test c. See how that feels.

In a promo × 2
Milfpounder's picture

Maybe not beating off enough? Just trying different angles here. Shooting from the hip.

Drexyl's picture

It’s funny you say that, you could PM me the src, but posting on here does offer transparency and is what the forum is for at the end of the day. I’ve had certain testosterones of the same ester hit differently from different sources. Bloodwork is always the same as far as health markers, but hormone was capped at 1,500 which I always exceeded. Personally, and it’s only an assumption, I’d say it’s overdosed and it’s nothing more than that. Does the prop seem extra pippy?

Petecastiglione's picture

Not sure exactly, estro too high or worse imo too low can cause mood swings. All I want to chime in and say is whatever tf you do please stay away from tren lol

In a promo × 1
ChampionMindset's picture

600 week tren ace is a good start for him LOL no side effects at all just pure happiness and skip to your Lou

Owes a Review × 2
ChampionMindset's picture

Blood work brother ! Take a look and see what’s going on …. Also get your ass in yoga class! Hot bitches and relaxation ! See some downward dogs and some twats bent over and you will forget everything :-)

Owes a Review × 2